Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 706154, 13 pages
http://dx.doi.org/10.1155/2008/706154
Research Article

Almost Periodic Solution of a Diffusive Mixed System with Time Delay and Type III Functional Response

Department of Mathematics and Computer Science, Guangxi Qinzhou University, Qinzhou, Guangxi 535000, China

Received 21 February 2008; Accepted 2 June 2008

Academic Editor: Manuel De La Sen

Copyright © 2008 Qiong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiong Liu, “Almost Periodic Solution of a Diffusive Mixed System with Time Delay and Type III Functional Response,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 706154, 13 pages, 2008. https://doi.org/10.1155/2008/706154.